TY - JOUR T1 - Long Time Stability of a Linearly Extrapolated Blended BDF Scheme for Multiphysics Flows AU - ÇIbik , Aytekin AU - Eroglu , Fatma G. AU - Kaya , Songul JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 24 EP - 41 PY - 2020 DA - 2020/02 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/13638.html KW - Blended BDF, long time stability, Navier-Stokes, natural convection, double-diffusive. AB -

This paper investigates the long time stability behavior of multiphysics flow problems, namely the Navier-Stokes equations, natural convection and double-diffusive convection equations with an extrapolated blended BDF time-stepping scheme. This scheme combines the two-step BDF and three-step BDF time stepping schemes. We prove unconditional long time stability theorems for each of these flow systems. Various numerical tests are given for large time step sizes in long time intervals in order to support theoretical results.